Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Two-to-one transformations on 2-manifolds


Authors: Venable Martin and J. H. Roberts
Journal: Trans. Amer. Math. Soc. 49 (1941), 1-17
MSC: Primary 56.0X
MathSciNet review: 0004129
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1941-0004129-9
PII: S 0002-9947(1941)0004129-9
Article copyright: © Copyright 1941 American Mathematical Society